| Model Number |
SESR01 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the mycarelink remote monitor was unable to detect the implantable pulse generator (ipg) and continuously searched for a connection.The caller stated that no progress bar appeared on the screen despite multiple attempts.Verified the device status and guided the caller through troubleshooting steps, including checking signal strength, ensuring the reader was properly positioned on the patient¿s chest, and to unplug and reconnect the monitor.The issue remained unresolved after troubleshooting.The caller was advised to schedule an appointment with the patient¿s physician for further evaluation.The ipg remains in use.No patient complications have been reported as a result of this event.